# SDR REXA2020020570143

- Difficulty date: January 7, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 29,002 hours, 19,398 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Retainer
- Part number: CC670333363
- Condition: Bent
- Location: Nlg Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: BENT SEAL RETAINERS ON LH/RH FWD DOORS ON NLG (FYT)(SM)                                                                
SUMMARY OF NRC 00142: SEAL RETAINERS ON LH/RH FWD DOORS ON NLG WERE REPLACED PER CRJ/900 SRM 51-42-10-001-001-A01 PAR. 8.C AND 51-42-06-001-001-A01                                                               
ADDITIONAL PARTS INSTALLED: RETAINER SEAL CC670-333327-3
